Generalized Ulam-Hyers Stability Results of a Quadratic Functional Equation in Felbin’s Type Fuzzy Normed Linear Spaces

Main Article Content

John M. Rassias
S. Karthikeyan
G. Ganapathy
M. Suresh
T.R.K. Kumar

Abstract

This paper presents the generalized Ulam-Hyers stability of the following quadratic functional equation
F((x+y)/2 – z) + f(y+z)/2 – x) + f((z+x)/2 – y) = 3/4(f(z−x) + f(z−y) + f(x−y))
in Felbin’s type fuzzy normed linear spaces (f-NLS) using direct and fixed point methods.

Article Details

References

  1. J. Aczel, J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, 1989.
  2. T. Aoki, On the Stability of the linear Transformation in Banach Spaces, J. Math. Soc. Japan. 2 (1950), 64-66. https://doi.org/10.2969/jmsj/00210064.
  3. M. Arunkumar, S. Karthikeyan, Solution and Stability of n-Dimensional Additive Functional Equation, Int. J. Appl. Math. 25 (2012), 163-174.
  4. I.S. Chang, E.H. Lee, H.M. Kim, On the Hyers-Ulam-Rassias Stability of a Quadratic Functional Equations, Math. Ineq. Appl. 6 (2003), 87-95.
  5. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, 2002.
  6. S. Czerwik, On the Stability of the Quadratic Mapping in Normed Spaces, Abh. Math. Semin. Univ. Hambg. 62 (1992), 59–64. https://doi.org/10.1007/BF02941618.
  7. D.K. Singha, S. Grover, On the Stability of a Sum Form Functional Equation Related to Entropies of Type (α, β), J. Nonlinear Sci. Appl. 14 (2021), 168-180. https://doi.org/10.22436/jnsa.014.03.06.
  8. C. Felbin, Finite Dimensional Fuzzy Normed Linear Space, Fuzzy Sets Syst. 48 (1992), 239–248. https://doi.org/10.1016/0165-0114(92)90338-5.
  9. P. Gavruta, A Generalization of the Hyers-Ulam-Rassias Stability of Approximately Additive Mappings, J. Math. Anal. Appl. 184 (1994), 431–436. https://doi.org/10.1006/jmaa.1994.1211.
  10. T.E. Gantner, R.C. Steinlage, R.H. Warren, Compactness in Fuzzy Topological Spaces, J. Math. Anal. Appl. 62 (1978), 547–562. https://doi.org/10.1016/0022-247X(78)90148-8.
  11. E.S. El-Hady, On Hyperstability of Cauchy Functional Equation in (2, γ)-Banach Spaces, J. Math. Computer Sci. 23 (2021), 354-363. https://doi.org/10.22436/jmcs.023.04.08.
  12. D.H. Hyers, On the Stability of the Linear Functional Equation, Proc. Nat. Acad. Sci. 27 (1941), 222–224. https://doi.org/10.1073/pnas.27.4.222.
  13. U. Höhle, Fuzzy Real Numbers as Dedekind Cuts With Respect to a Multiple-Valued Logic, Fuzzy Sets Syst. 24 (1987), 263–278. https://doi.org/10.1016/0165-0114(87)90027-3.
  14. D.H. Hyers, G. Isac, T.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.
  15. K.-W. Jun, H.-M. Kim, On the Stability of an N-Dimensional Quadratic and Additive Functional Equation, Math. Inequal. Appl. 9 (2006), 153–165. https://doi.org/10.7153/mia-09-16.
  16. S.M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001.
  17. Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer, New York, 2009.
  18. S. Karthikeyan, C. Park, P. Palani, T.R.K. Kumar, Stability of an Additive-Quartic Functional Equation in Modular Spaces, J. Math. Computer Sci. 26 (2021), 22–40. https://doi.org/10.22436/jmcs.026.01.04.
  19. O. Kaleva, S. Seikkala, On Fuzzy Metric Spaces, Fuzzy Sets Syst. 12 (1984), 215–229. https://doi.org/10.1016/0165-0114(84)90069-1.
  20. O. Kaleva, The Completion of Fuzzy Metric Spaces, J. Math. Anal. Appl. 109 (1985), 194-198.
  21. O. Kaleva, A Comment on the Completion of Fuzzy Metric Spaces, Fuzzy Sets Syst. 159 (2008), 2190–2192. https://doi.org/10.1016/j.fss.2008.03.011.
  22. H.-M. Kim, On the Stability Problem for a Mixed Type of Quartic and Quadratic Functional Equation, J. Math. Anal. Appl. 324 (2006), 358–372. https://doi.org/10.1016/j.jmaa.2005.11.053.
  23. R. Lowen, Fuzzy Set Theory, (Ch. 5: Fuzzy real numbers), Kluwer, Dordrecht, 1996.
  24. J.B. Diaz, B. Margolis, A Fixed Point Theorem of the Alternative, for Contractions on a Generalized Complete Metric Space, Bull. Amer. Math. Soc. 74 (1968), 305-309.
  25. F. Moradlou, S. Rezaee, I. Sadeqi, Stability of Cauchy Functional Equation in Felbin’s Type Spaces: A Fixed Point Approach, Submitted.
  26. A.K. Mirmostafaee, M.S. Moslehian, Fuzzy Versions of Hyers–ulam–rassias Theorem, Fuzzy Sets Syst. 159 (2008), 720–729. https://doi.org/10.1016/j.fss.2007.09.016.
  27. J.M. Rassias, On Approximation of Approximately Linear Mappings by Linear Mappings, J. Funct. Anal. 46 (1982), 126–130. https://doi.org/10.1016/0022-1236(82)90048-9.
  28. T.M. Rassias, On the Stability of the Linear Mapping in Banach Spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300. https://doi.org/10.1090/S0002-9939-1978-0507327-1.
  29. T.M. Rassias, On the Stability of Functional Equations and a Problem of Ulam, Acta Appl. Math. 62 (2000), 23–130. https://doi.org/10.1023/A:1006499223572.
  30. T.M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Acedamic Publishers, Dordrecht, 2003.
  31. K. Ravi, M. Arunkumar, J.M. Rassias, Ulam Stability for the Orthogonally General Euler-Lagrange Type Functional Equation, Int. J. Math. Stat. 3 (2008), 36-46.
  32. J.M. Rassias, R. Saadati, G. Sadeghi, J. Vahidi, On Nonlinear Stability in Various Random Normed Spaces, J. Inequal. Appl. 2011 (2011), 62. https://doi.org/10.1186/1029-242X-2011-62.
  33. J.M. Rassias, N. Pasupathi, R. Saadati, M. de la Sen, Approximation of Mixed Euler-Lagrange σ-Cubic-Quartic Functional Equation in Felbin’s Type f-NLS, J. Funct. Spaces. 2021 (2021), 8068673. https://doi.org/10.1155/2021/8068673.
  34. S.E. Rodabaugh, Fuzzy Addition in the L-Fuzzy Real Line, Fuzzy Sets Syst. 8 (1982), 39–52. https://doi.org/10.1016/0165-0114(82)90028-8.
  35. I. Sadeqi, F. Moradlou, M. Salehi, On Approximate Cauchy Equation in Felbin’s Type Fuzzy Normed Linear Spaces, Iran. J. Fuzzy Syst. 10 (2013), 51-63. https://doi.org/10.22111/ijfs.2013.862.
  36. I. Sadeqi, M. Salehi, Fuzzy Compact Operators and Topological Degree Theory, Fuzzy Sets Syst. 160 (2009), 1277–1285. https://doi.org/10.1016/j.fss.2008.08.014.
  37. S.M. Ulam, Problems in Modern Mathematics, Science Editions, Wiley, New York, 1964.
  38. J. Xiao, X. Zhu, On Linearly Topological Structure and Property of Fuzzy Normed Linear Space, Fuzzy Sets Syst. 125 (2002), 153–161. https://doi.org/10.1016/S0165-0114(00)00136-6.
  39. J. Xiao, X. Zhu, Topological Degree Theory and Fixed Point Theorems in Fuzzy Normed Space, Fuzzy Sets Syst. 147 (2004), 437–452. https://doi.org/10.1016/j.fss.2004.01.003.